Asset Market Equilibrium with Short-Selling
Lars Nielsen
The Review of Economic Studies, 1989, vol. 56, issue 3, 467-473
Abstract:
This paper presents simple conditions and a simple proof of the existence of equilibrium in asset markets where short-selling is allowed and satiation is possible. Unlike standard non-satiation assumptions, the one used here is weak enough to be reasonable in the mean-variance Capital Asset Pricing Model and in asset market models where investors maximize expected utility and where total returns to individual assets may be negative.
Date: 1989
References: Add references at CitEc
Citations: View citations in EconPapers (98)
Downloads: (external link)
http://hdl.handle.net/10.2307/2297559 (application/pdf)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:oup:restud:v:56:y:1989:i:3:p:467-473.
Access Statistics for this article
The Review of Economic Studies is currently edited by Thomas Chaney, Xavier d’Haultfoeuille, Andrea Galeotti, Bård Harstad, Nir Jaimovich, Katrine Loken, Elias Papaioannou, Vincent Sterk and Noam Yuchtman
More articles in The Review of Economic Studies from Review of Economic Studies Ltd
Bibliographic data for series maintained by Oxford University Press ().